MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 4.0mm x 12mm quantum maverick balloon catheter was advanced for dilatation.However, during procedure the middle part of the hypotube got fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
 
Event or Problem Description
It was reported that shaft break occurred.A 4.0mm x 12mm quantum maverick balloon catheter was advanced for dilatation.However, during procedure the middle part of the hypotube got fractured.The procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.Device evaluated by mfr.: the outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks along the whole device.The hypotube is separated 79.7cm from the hub.Microscopic examination revealed no additional damages.There is blood present in the guidewire lumen and the balloon is still tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the hypotube is separated but appeared to be kinked prior to separation.
 
Additional Manufacturer Narrative
This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/14/2018 12:28 pm ct.The report number is being corrected from: 2134265-2018-64291 to: 2134265-2018-62699.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8052137
Report Number2134265-2018-62699
Device Sequence Number1683905
Product Code LOX
UDI-Device Identifier08714729392712
UDI-Public08714729392712
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2021
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0022145308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2018
Initial Date Received by Manufacturer 10/22/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date11/08/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1